# SDR SWAA061482

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 6,518 hours, 3,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022602
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING AT FWD CABIN.  REMOVED AND REPLACED EEPLS LIGHT ASSY PER MM.
